# SDR SWAA2022052509875

- Difficulty date: May 20, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 59,150 hours, 35,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST R/H EMERGENCY LIGHT AFT OF R2 DOOR INOP. / [01] CLEANED LAMP SOCKET FOR R/H EMERGENCY LIGHT AFT OF R2 DOOR. PERFORMED OPS CHECK AND FOUND NORMAL AS PER REF. B737 AMM 33-51-00-710-801;[02] VERIFIED STEP 1.
